Beechams All-in-One for the relief of all your cold and flu symptoms including a chesty cough.
Beechams All In One Tablets When you feel like youre under attack from a cold, take Beechams All-in-One which is designed to fight all the major symptoms of a cold - including a chesty cough. Having multiple symptoms doesnt mean you have to take multiple products. Nothing fights more symptoms than Beechams All-in-One. The only All-in-One range that comes in a variety of formats all with 3 times more active ingredients than paracetamol alone. These are: Paracetamol to relieve your headache, shivers, aches and pains. A decongestant to relieve your catarrh and unblock your nose and sinuses. An expectorant to relieve chesty, productive coughs. Beechams all in one contain 3 times more active ingredients than paracetamol alone, so they fight more symptoms: Headache Blocked Nose Sore Throat Chesty Cough Fever Aches & Pains
How to takeBeechams All In One Tablets: Adults and children 12 years and over: Take 2 tablets every 4 hours as necessary. Swallow 2 tablets every 4 hours as needed. Do not take more frequently that every 4 hours. Do not take more than 8 tablets in 24 hours. Children under 12: Only on doctors advice.
Warnings relating to Beechams All In One Liquid: Do not take this medicine if: You are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride or any of the other ingredients that are listed in this product. Colour E 110 can cause allergic type reactions including asthma. Allergy is more common in those allergic to asprin. You have kidney or liver problems, overactive thyroid, diabetes, or are under the care of your doctor for high blood pressure or heart disease. You are taking drugs prescribed by your doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs), or for heart problems (including beta blockers and anticoagulants eg: warafin). You are pregnant, suffer from liver disease, epilepsy, alcoholism, brain injury or disease. The product may increase or decrease the effects of other medicines you are taking. Do not take with any other paracetamol containing products. Do not take with any other flu, cold or decongestant product. You should carefully read all product packaging and labels prior to use
Beechams All In One Tablets contain: Each tablet contains: Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg. Other ingredients: Lactose, Microcyrstalline Cellulose, Maize Starch, Stearic Acid, Collodial Anhydrous Silica, Purified Talc, Povidone, Potassium Sorbate, Hypromellose (E464), Titanium Dioxide (E171), Polyethylene Glycol 4000 and Lactose Monohydrate.
Side effects relating to Beechams All In One Tablets: Skin rashes and other allergic effects can occur with paracetamol. Guaifenesin may cause an upset stomach. There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine. These effects should go away if you stop taking the medicine. If you do get any other side effects not mentioned here, or in the medicines packaging, tell your doctor or pharmacist.
Size: 24 tablets
beechams all in one tablet 24tabs
- Availability: In Stock